Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 23, NWS Springfield, MO

September 10, 2016Bates County, Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Sep 10, 2016, 8:08 AM CDT for Bates County, Vernon County, Missouri. It took effect at Sep 11, 2016, 12:34 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Sep 10, 2016, 8:08 AM CDT (13:08 UTC)
In effect from
Sep 11, 2016, 12:34 PM CDT
Expired
Sep 15, 2016, 1:48 AM CDT
In force
4 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Bates County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Schell City (SCZM7).

Action stage
28 ft
Minor stage
30 ft
Moderate stage
35 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

733 
WGUS43 KSGF 101309
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT SAT SEP 10 2016

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties.
   
.Heavy rainfall across the area over the past several days will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-110108-
/O.NEW.KSGF.FL.W.0023.160911T1734Z-160915T0648Z/
/SCZM7.1.ER.160911T1734Z.160913T0000Z.160914T0648Z.NO/
808 AM CDT SAT SEP 10 2016

 The National Weather Service in Springfield has issued a flood warning

* From Sunday afternoon...until further notice.
...For the Osage River near Schell City...
* At7:45 AM Saturday The stage was 20.4 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow early 
  afternoon and continue to rise to near 31.0 feet by Monday evening.
  The river will fall below flood stage by early Wednesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  20.4 Sat 08 AM  28.7  30.9  31.0


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
7 follow-up statements
518 
WGUS83 KSGF 101844
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT SAT SEP 10 2016

 ...The Flood Warning continues for the following rivers in Kansas...
Missouri...
 
  Little Osage River at Fulton affecting Bourbon County 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
   
.Heavy rain that fell over the last few days will result in continued
elevated levels on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

KSC011-110944-
/O.EXT.KSGF.FL.W.0021.000000T0000Z-160911T2113Z/
/FTNK1.1.ER.160910T0921Z.160910T1515Z.160910T2113Z.NO/
144 PM CDT SAT SEP 10 2016

...For the Little Osage River at Fulton...
* At  1:30 PM Saturday The stage was 23.0 feet. 
* Flood stage is 22.0 feet. 
* Minor flooding is occurring.

* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 22.0 feet...Minor flooding begins at the gage site. 
  Flood waters mainly affect farmland along the Little Osage River 
  Basin between the gage site and Highway 31 west of Fulton.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Fulton           22  23.0 Sat 01 PM  10.9   4.0   3.5


&&


LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477

 

$$

MOC217-110944-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T0336Z/
/HTNM7.1.ER.160910T1740Z.160912T0600Z.160913T0336Z.NO/
144 PM CDT SAT SEP 10 2016

...For the Little Osage River near Horton...
* At 12:45 PM Saturday The stage was 41.0 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 43.5 feet by 
  early Monday morning.  The river will fall below flood stage Monday
  before midnight.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Horton           41  41.0 Sat 01 PM  43.0  43.5  39.1


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-110944-
/O.EXT.KSGF.FL.W.0023.160911T1300Z-160915T1600Z/
/SCZM7.1.ER.160911T1300Z.160913T0000Z.160914T1600Z.NO/
144 PM CDT SAT SEP 10 2016

...For the Osage River near Schell City...
* At 12:45 PM Saturday The stage was 24.3 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 31.0 feet by Monday evening.  The river will fall 
  below flood stage by late Wednesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  24.3 Sat 01 PM  29.9  30.9  31.0


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
095 
WGUS83 KSGF 110032
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT SAT SEP 10 2016

 ...The Flood Warning continues for the following rivers in Kansas...
Missouri...
 
  Little Osage River at Fulton affecting Bourbon County 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
   
.Heavy rainfall last night across the area will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

KSC011-111532-
/O.EXT.KSGF.FL.W.0021.000000T0000Z-160912T0600Z/
/FTNK1.1.ER.160910T0921Z.160910T1515Z.160911T0600Z.NO/
732 PM CDT SAT SEP 10 2016

...For the Little Osage River at Fulton...
* At  7:16 PM Saturday The stage was 22.6 feet. 
* Flood stage is 22.0 feet. 

* Forecast...The river will continue to fall to below flood stage by 
  around midnight.
* Impact...At 22.0 feet...Minor flooding begins at the gage site. 
  Flood waters mainly affect farmland along the Little Osage River 
  Basin between the gage site and Highway 31 west of Fulton.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Fulton           22  22.6 Sat 07 PM   19.4   5.5   3.6


&&


LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477

 

$$

MOC217-111532-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160913T2300Z/
/HTNM7.1.ER.160910T1740Z.160912T0000Z.160912T2300Z.NO/
732 PM CDT SAT SEP 10 2016

...For the Little Osage River near Horton...
* At  6:45 PM Saturday The stage was 41.4 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 41.9 feet by 
  tomorrow evening.  The river will fall below flood stage Monday 
  evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Horton           41  41.4 Sat 07 PM  41.7  41.7  38.7


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-111532-
/O.EXT.KSGF.FL.W.0023.160911T1912Z-160915T0834Z/
/SCZM7.1.ER.160911T1912Z.160912T1200Z.160914T0834Z.NO/
732 PM CDT SAT SEP 10 2016

...For the Osage River near Schell City...
* At  6:45 PM Saturday The stage was 26.5 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 30.6 feet by Monday morning.  The river 
  will fall below flood stage by Wednesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  26.5 Sat 07 PM  29.3  30.6  30.6


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
106 
WGUS83 KSGF 111340
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 AM CDT SUN SEP 11 2016

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
   
.Heavy rainfall over the past several days will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-120440-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T0120Z/
/HTNM7.1.ER.160910T1740Z.160911T1800Z.160913T0120Z.NO/
840 AM CDT SUN SEP 11 2016

...For the Little Osage River near Horton...
* At 7:45 AM Sunday The stage was 41.9 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.0 feet by this
  afternoon.  The river will fall below flood stage tomorrow evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  41.9 Sun 08 AM  41.9  39.2  28.1


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455


$$

MOC013-217-120440-
/O.EXT.KSGF.FL.W.0023.160912T0600Z-160914T1800Z/
/SCZM7.1.ER.160912T0600Z.160912T1800Z.160913T1800Z.NO/
840 AM CDT SUN SEP 11 2016

...For the Osage River near Schell City...
* At 7:45 AM Sunday The stage was 28.2 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue 
  to rise to near 30.5 feet by tomorrow early afternoon.  The river 
  will fall below flood stage by Tuesday early afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  28.2 Sun 08 AM  30.3  30.5  27.4


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
550 
WGUS83 KSGF 120155
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT SUN SEP 11 2016

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County. 
  Osage River near Schell City affecting Bates and Vernon Counties. 
   
.Heavy rainfall over the weekend will caused river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-121655-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T1408Z/
/HTNM7.1.ER.160910T1740Z.160912T1200Z.160913T1408Z.NO/
855 PM CDT SUN SEP 11 2016

...For the Little Osage River near Horton...
* At  7:45 PM Sunday The stage was 42.3 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.4 feet by 
  tomorrow morning.  The river will fall below flood stage late 
  Tuesday morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&

               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  42.3 Sun 08 PM  41.5  28.7  26.6
&&

LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC013-217-121655-
/O.EXT.KSGF.FL.W.0023.160912T1559Z-160914T1700Z/
/SCZM7.1.ER.160912T1559Z.160913T0600Z.160913T1700Z.NO/
855 PM CDT SUN SEP 11 2016

...For the Osage River near Schell City...
* At  7:46 PM Sunday The stage was 29.0 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 30.7 feet by early Tuesday morning.  The 
  river will fall below flood stage by Tuesday early afternoon.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.
&&

               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  29.0 Sun 08 PM  30.5  27.5  15.2
&&

LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
521 
WGUS83 KSGF 121331
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 AM CDT MON SEP 12 2016

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
   
.Heavy rainfall late last week will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-130431-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160915T0040Z/
/HTNM7.1.ER.160910T1740Z.160913T0600Z.160914T0040Z.NO/
831 AM CDT MON SEP 12 2016

...For the Little Osage River near Horton...
* At 7:45 AM Monday The stage was 42.5 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 42.8 feet by 
  around midnight.  The river will fall below flood stage tomorrow 
  evening.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Little Osage River Basin
  Horton           41  42.5 Mon 08 AM  42.8  33.5  26.6


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-130431-
/O.EXT.KSGF.FL.W.0023.160913T0600Z-160915T0000Z/
/SCZM7.1.ER.160913T0600Z.160913T1200Z.160914T0000Z.NO/
831 AM CDT MON SEP 12 2016

...For the Osage River near Schell City...
* At 7:45 AM Monday The stage was 29.4 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue 
  to rise to near 30.1 feet by tomorrow morning.  The river will fall
  below flood stage by tomorrow evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Osage River Basin
  Schell City      30  29.4 Mon 08 AM  30.1  28.9  19.3


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
994 
WGUS83 KSGF 130205
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT MON SEP 12 2016



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
   
.Heavy rainfall last Friday and into Saturday morning is causing river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-131705-
/O.EXT.KSGF.FL.W.0020.000000T0000Z-160914T1317Z/
/HTNM7.1.ER.160910T1740Z.160912T2045Z.160913T1317Z.NO/
905 PM CDT MON SEP 12 2016

...For the Little Osage River near Horton...
* At  8:45 PM Monday The stage was 42.4 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is expected.

* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Little Osage River Basin
  Horton           41  42.4 Mon 09 PM  30.5  26.4  26.2


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-131705-
/O.EXT.KSGF.FL.W.0023.160913T1800Z-160914T1800Z/
/SCZM7.1.ER.160913T1800Z.160913T1800Z.160913T1800Z.NO/
905 PM CDT MON SEP 12 2016

...For the Osage River near Schell City...
* At  8:45 PM Monday The stage was 29.4 feet. 
* Flood stage is 30.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow early afternoon.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Osage River Basin
  Schell City      30  29.4 Mon 09 PM  27.7  21.0  13.2


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
152 
WGUS83 KSGF 131407
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT TUE SEP 13 2016

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Osage River near Schell City affecting Bates and Vernon Counties
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-131437-
/O.CAN.KSGF.FL.W.0023.000000T0000Z-160914T1800Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CDT TUE SEP 13 2016

The Flood Warning has been cancelled for  The Osage River near Schell
City.
* At 8:45 AM Tuesday The stage was 29.3 feet. 
* Flood stage is 30.0 feet. 
* Forecast...The river crested below flood stage at 29.4 feet. The 
  river will continue to fall.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Osage River Basin
  Schell City      30  29.3 Tue 09 AM  28.4  22.5  12.5


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Sep 10, 6:05 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Sep 10, 6:05 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
605 AM CDT SAT SEP 10 2016

.SHORT TERM...(Today and tonight)
Issued at 109 AM CDT Sat Sep 10 2016

A rainy start to your weekend will give way to a beautiful weather
pattern setting up for the remainder of your weekend. A cold
frontal boundary was moving through the forecast area this morning
bringing with it widespread showers and thunderstorms. Flash
flooding will be a decreasing threat this morning, however, this
will be limited to the predawn hours as much of the activity will
begin to dissipate as the front continues to slide southeastward.

As the band of showers and T'storms moves through, winds will pick
up a bit. Here at the airport our max gust with this activity
jumped up to just under 40 mph. The severe weather threat has
substantially decreased and will continue to do so with a
weakening LLJ and minimal instability values.

With the exception of possible river flooding near the Highway 54
corridor, think that much of Saturday will be rather benign in
terms of the weather. As a Canadian air mass settles into the
region, you'll certainly notice much drier and cooler conditions
outdoors. Temps at 850mb will drop to around 8-10 degrees Celsius
by this evening and overnight. Lows tonight/early Sunday will
probably be the coolest of the season thus far with temperatures
tumbling into the upper 40s and lower 50s across far southeast
Kansas and the Missouri Ozarks.

.LONG TERM...(Sunday through Friday)
Issued at 109 AM CDT Sat Sep 10 2016

The long term pattern should be what we'd tend to expect for mid
September at least temperature wise. Northwest flow to start the
long term will evolve to a more zonal flow. Temperatures will
slowly climb back into the middle 80s by midweek. A trough out
west is progged to dig across the Pacific states and eventually
close off. As the upper low meanders out west, the ridge across
the south will continue to build once again which should translate
into our flow backing southwesterly aloft.

Another cold frontal boundary will surge southward by midweek,
however, the parent wave looks rather weak. As the frontal
boundary settles along the lower Missouri River Valley...upper
level disturbances will ride northeastward within the flow
bringing at least some chance of showers and T'storms mid to late
week. Confidence on exact timing of each wave is rather low at
this point, so broad-brushed low end precip chances for now.
Temperatures will be rather seasonal, perhaps a tad below with any
increase in cloud cover/rain.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 604 AM CDT Sat Sep 10 2016

Cold front tracking east across the area this morning and will
shift the winds to the northwest. Some IFR stratus in the vicinity
of the front for a couple of hours, but should see clearing as
drier air rushes in behind the front. High pressure will build
into the area tonight with a clear sky and calm/light wind.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch until 7 AM CDT this morning for MOZ055>058-
     066>071-077>083-088>095.

KS...Flash Flood Watch until 7 AM CDT this morning for KSZ073-097-101.

&&

SHORT TERM...Frye
LONG TERM...Frye
AVIATION...Lindenberg
Hazardous weather outlook, Sep 10, 7:55 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 AM CDT SAT SEP 10 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
755 AM CDT SAT SEP 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED FLOODING RISK.

DISCUSSION...

  LINGERING RIVER FLOODING WILL BE POSSIBLE TODAY...ESPECIALLY
  ALONG AND NEAR THE HIGHWAY 54 CORRIDOR FROM PRIOR HEAVY
  RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  RAIN AND THUNDERSTORM CHANCES RETURN TO THE REGION BY MID WEEK
  NEXT WEEK AS A COLD FRONTAL BOUNDARY STALLS TO OUR NORTH.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:12 PM CDTSevere Thunderstorm WarningSGFTexas48 min
Sep 9, 7:32 PM CDTAreal Flood AdvisorySGFDent, Phelps, Texas6 hr
Sep 9, 10:19 PM CDTSpecial Weather StatementSGFBarton, Cedar, Jasper, St. Clair, Vernon56 min
Sep 9, 10:47 PM CDTSpecial Weather StatementSGFBarton, Cedar, Dade, Jasper, Lawrence, McDonald and 2 more58 min
Sep 9, 11:02 PM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Sep 9, 11:27 PM CDTSpecial Weather StatementSGFBarry, Benton, Camden, Dade, Dallas, Greene and 7 more63 min
Sep 10, 12:20 AM CDTFlash Flood WarningSGFCamden, Morgan6 hr
Sep 10, 12:26 AM CDTSpecial Weather StatementSGFMaries, Miller64 min
Sep 10, 12:29 AM CDTSpecial Weather StatementSGFBarry, Camden, Christian, Dallas, Greene, Laclede and 4 more61 min
Sep 10, 12:57 AM CDTSpecial Weather StatementSGFBarry, Camden, Christian, Dallas, Greene, Laclede and 4 more63 min
Sep 10, 1:33 AM CDTSpecial Weather StatementSGFDouglas, Ozark, Phelps, Pulaski, Taney, Texas and 1 more57 min
Sep 10, 4:50 AM CDTAreal Flood AdvisorySGFBenton, Morgan6 hr

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.